Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took plan B after unprotected sex. Now missing period. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
Hi, so about 5 week's ago I had unprotected sex, took plan b and got my period on the 28th. My usual period comes the 4-5th of each month, but that did not happen thia month. Now It Is approaching a full month withour my period, is it normal?
Posted Sun, 19 May 2013 in Women's Health
 
 
Answered by Dr. Rhea Chanda 7 minutes later
Hello
After taking emergency pills like Plan B your cycles will become irregular. It will take a few weeks for the cycles to regularise. Your usual date may not be the same again. These are just side effects of emergency pills. You are not protected from pregnancy during this time. Also frequent use of emergency pills are not recommended.
Above answer was peer-reviewed by
 
Follow-up: Took plan B after unprotected sex. Now missing period. Is this normal? 6 hours later
So is it okay for my second period, after the one plan b made happen, to be late?
About a week after that induced period stopped, we had protected sex, would that affect anything?
 
 
Answered by Dr. Rhea Chanda 2 hours later
As i said, your period will be irregular for a month or so. It may be late and you wont have the same dates as before. As long as you have protected sex there wont be a problem with pregnancy. That doesnt affect your cycle.
Above answer was peer-reviewed by
 
Follow-up: Took plan B after unprotected sex. Now missing period. Is this normal? 9 hours later
How late does it tend to be? I'm due for it on the 4th, so is it possible i won't get it for weeks after?
 
 
Answered by Dr. Rhea Chanda 35 minutes later
well, you got withdrawal bleeding on 28th of last mth. You can be delayed by 4-6wks after that.
Above answer was peer-reviewed by
 
Follow-up: Took plan B after unprotected sex. Now missing period. Is this normal? 24 minutes later
Even if withdrawal bleeding was march 28th? And it went into the day I was supposed to get it this month?
 
 
Answered by Dr. Rhea Chanda 9 minutes later
That why i said irregular at 4-6 weeks late. You should be getting it within a week or two.I had mentioned that the side effect of plan b is irregular cycles.This happens due to hormonal imbalance.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor